RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gerleyn, O V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:59
Abstract pages:437
Full texts:190

http://www.mathnet.ru/eng/person45937
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/296928

Publications in Math-Net.Ru
1982
1. I. K. Arkhipov, O. V. Gerleyn, “Correlation characteristics of rigid plastic deformation of chaotic reinforced composite”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 7,  66–69  mathnet  zmath
1978
2. O. V. Gerleĭn, R. Pincus, “Goodness-of-fit tests based on a measure of divergency between two scalar products”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  263–274  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 248–258
1975
3. O. V. Gerleyn, “Invariant linear statistical inference”, Zap. Nauchn. Sem. LOMI, 53 (1975),  101–106  mathnet  mathscinet  zmath
4. O. V. Gerleyn, A. M. Kagan, “Hilbert space methods in classical problems of mathematical statistics”, Zap. Nauchn. Sem. LOMI, 53 (1975),  64–100  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020